MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that they placed powerglide into vein when preparing to secure device to skin noticed bleeding from site attempted to flush midline with normal saline and noticed the saline was leaking from the site as well.Inspected the catheter and noticed leaking from the catheter-hub junction.The device was removed from patient.Patient was left without iv access.And required another stick.Additional information received on 02-sep-2023: when attempting to secure the catheter with the statlock the site was leaking blood, when the hub was lifted slightly it became worse, placer was instructed to remove the device.When removed and flushed there was a small hole in the device where the catheter when flushing.Another device had to be inserted and required an additional stick for the patient this was not an urgent situation.The product was discarded because of contamination with blood.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a leak is confirmed; however, the root cause could not be determined.One photograph and one video of a powerglide pro catheter was returned for evaluation.An initial visual observation of the photograph showed a syringe attached to the catheter.Evidence of a leak could be seen on the cloth beneath the catheter.An initial visual observation of the video showed the catheter being flushed.The device was leaking at the junction of the pink molded joint and the catheter tubing.Use residue was observed on the sample in the returned photograph and video.No other details of the damage were observed on the sample in the returned photograph and video.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h11.

Brand Name
FULL KIT 20G X 10 CM WITH BIOPATCH AND PROBE COVER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17764476
Report Number3006260740-2023-04144
Device Sequence Number6618325
Product Code FOZ
UDI-Device Identifier00801741140686
UDI-Public(01)00801741140686
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberF320108PT
Device Lot NumberREGZ0614
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown